# SDR 2004F00306

- Difficulty date: July 1, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N188TG
- Make and model: Lear 60LEAR
- Aircraft serial: 078
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 400SG138Q
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING NORMAL ENGINE START SEQUENCE, THE NR 2 ENGINE DID NOT ROTATE.  CREW REPORTED BURNED ELECTRICAL SMELL AT NR 2 NACELLE.  NR 2 STARTER WAS REPLACED WITH OVERHAULED UNIT AND START ACCOMPLISHED WITHOUT FAULT.  THE FAILED UNIT WAS ORIGINALLY INSTALLED IN AN OVERHAULED CONDITION AND HAD ACCUMMULATED 5.7 HOURS AND 6 STARTS.  (M)
